# SDR HEEA063074

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 967741818427
- Condition: Stuck
- Location: Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE STUCK ON 50 PERCENT ON BOTH THE PILOT AND COPILOT TORQUE GAUGES.
